# SDR S9BA2008021

- Difficulty date: May 27, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N573SA
- Make and model: Dhav DHC6300
- Aircraft serial: 573
- Aircraft time: 20,578 hours, 45,723 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 735125672
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SPINNER NOTED MISALIGNED. REMOVED AND REPLACED TOP ENGINE MOUNT INSPECTED ALL RIGGING AND WIRING. EMERGENCY MEASURES EXECUTED, RETURNED TO DOCK. AIRCRAFT GROUNDED, RETURNED TO SERVICE NEXT DAY. FLIGHT NR 189
